# SDR QXEA2016010100003

- Difficulty date: January 1, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 21,228 hours, 22,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PATH LIGHTING STRIP AT ROW 1 LOOSE.  RE-INSTALLED FLOOR PATH STRIP IAW AMM TASK 33-51-16-400-801.  RETURNED TO SERVICE.
